# SDR UPS06847324

- Difficulty date: July 13, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL064
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.
